MAUDE Adverse Event Report: PLEXUS MANUFACTURING SDN. BHD MYCARELINK PATIENT MONITOR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

PLEXUS MANUFACTURING SDN. BHD MYCARELINK PATIENT MONITOR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number 24950LLQ
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 02/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the monitor reader was so hot that it burned the patient's skin when it was placed on the chest.The reader left a burn mark but has disappeared.It was further reported that the reader was hot to the touch; it felt as hot as a burner on the stove.No troubleshooting indicated.The monitor would be returned.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product analysis: model: 24950llq, serial/lot#: (b)(4): the monitor was returned and the analysis revealed that no defect was found; the radiofrequency (rf) head was returned with gold contact.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The monitor was returned.

Brand Name
MYCARELINK PATIENT MONITOR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
PLEXUS MANUFACTURING SDN. BHD
bayan lepas free industrial zo
bayan lepas 11900
MY  11900
MDR Report Key9737052
Report Number3004593495-2020-00176
Device Sequence Number1814767
Product Code NVZ
UDI-Device Identifier00763000113995
UDI-Public00763000113995
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number24950LLQ
Device Catalogue Number24950LLQ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2020
Supplement Date Received by Manufacturer04/28/2020
Initial Report FDA Received Date02/21/2020
Supplement Report FDA Received Date04/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR
Patient Weight98